# SDR YENA2024100701331

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 12,450 hours, 2,320 cycles
- Engine: Iae PW1133GAJM
- Engine time: 12,450 hours, 2,320 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0061823
- Condition: Failed
- Location: Zone 400
- Part time: 5,904 hours, 1,099 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2404, SJU-JFK. (ETOPS) 'ENG 2 FIRE LOOP B FAULT IN FLIGHT; REF LP# 3951667, ITEM #2 (UNABLE TO BITE TEST ENG 2 FDU 2WD2 REMOVED AND REPLACED FDU 2 IAW AMM 26-12-00) FOR REMOVED AND REPLACED FDU . NO HELP. REF LP3951670 ITEM 1 FOR WIRING CHECKS. REMOVED AND REPLACED OF TERMINAL BLOCK 450VT2 BLOCK 5 REF ESPM 20-44-51. OPS CHECK OK. BITE CHECK REF AMM 26-12-00 OK. NO FAULTS AT THIS TIME. A/C OK FOR SVC.'
